MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410470
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069); Lymphoma (3263)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of capsular contracture and seroma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "fluid" and capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional reported a left side "fluid" and capsular contracture, baker grade iv.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6, b.7, h.6.Date of alcl diagnosis has not been provided.The event of lymphoma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Healthcare provider additionally reported "pain, hard, immobile, and radiology test came back positive for lymphoma." pathological markers confirming alcl have not been received.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Continued h6: f2201, f2203.Previous medwatch submission noted lymphoma-alcl-suspected.Upon review of received follow-up, allergan medical safety has confirmed that there is no malignancy.
 
Event or Problem Description
Ultrasound showed fluid collection around both breasts which was confirmed via mri.Patient had a diagnosis of late onset seroma (100cc).Cytology at implant exchange was negative for alcl.Bilateral capsulectomy performed and removal of textured implants.Re-augmentation with smooth surfaced implants.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10102807
Report Number9617229-2020-07996
Device Sequence Number2625228
Product Code FTR
UDI-Device Identifier10888628003491
UDI-Public10888628003491
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2019
Device Model NumberMF-410470
Device Catalogue NumberMF-410470
Device Lot Number2683533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer07/16/2020
08/13/2020
01/29/2021
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date08/14/2020
09/11/2020
02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR